Results 1 to 9 of 9
  1. #1
    CygonX is offline New Member
    Join Date
    Aug 2008
    Location
    Dallas Area
    Posts
    46

    Question Muscle/Joint pain on new HGH Cycle

    I am about 4 weeks into my HGH cycle (Serostim). I did 1 IU for a week, then 2 IU, then 3IU, and now I am on 4 IU. My plan is to ramp up to 8 IU for 12 weeks, then go back to 3IU for maintenance.

    I am 35yr, 227lbs at 11% body fat

    Now I have major joint pain, like really bad.

    My problem is, I just ended a 8-week Prohormone cycle, and took a week off from the weights about the time the joint pain started, and about the time I hit 2 IU with the HGH. Is this problem more likely related to the past cycle, or the HGH, and what can I do about it?

    If I assume it is the HGH, how long can I expect to suffer if I choose to ride it out, before the body adapts to the higher HGH levels?

    I am already taking Chondroitin Sulfate,Glucosamine Sulfate, Bromelain, Bioperine, MSM, and Cissus. And my PCT is Ralox, and several natty test boosters, and OTC estrogen blockers.

  2. #2
    takincareofbusiness's Avatar
    takincareofbusiness is offline Associate Member
    Join Date
    Sep 2005
    Location
    S.F East Bay
    Posts
    229
    Don't know bro. The fact that u say it's "really bad" makes me think it's something else. GH never made my joints hurt. Actualy seam to lube 'em. However everybody reacts different.

  3. #3
    CygonX is offline New Member
    Join Date
    Aug 2008
    Location
    Dallas Area
    Posts
    46
    My PH cycle was rather dry, and I'd suspect that to be the underlying cause, but I have been off the stuff for weeks, and it does not seem to have improved. But yea, it's good to hear it's not likely the HGH, as I spend a lot of money on the HGH, and I am really sure the HGH is doing it's job with fat loss an adding lean mass. I guess I will ride it out and see if it gets worse or better.

  4. #4
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    Cause its Serostim, It gave me (half way carpal tunnel) and my friend got a carpal tunnel and joints issues using Serostim as well.

  5. #5
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Cycling HGH for 12 weeks then ramping back down won't do much. It take at least 8 - 12 week to start seeing noticable gains. If you're going to taper down the dose I suggest you run HGH for a lot longer than 12 weeks before tapering down.

    The HGH you're using is very potent stuff which explains the joint pain. If it gets any worse I suggest you lower the dose otherwise continue using as you have been and only taper down if sides are unbareable, but the joint pain issue is more than likely HGH related unless you caused yourself an injury while training.

    You can only take so much before the sides get really bad and once that happens you know not to take anymore than you're currently taking.

    Good luck.

    -Gear

  6. #6
    CygonX is offline New Member
    Join Date
    Aug 2008
    Location
    Dallas Area
    Posts
    46
    Quote Originally Posted by Gear View Post
    Cycling HGH for 12 weeks then ramping back down won't do much. It take at least 8 - 12 week to start seeing noticable gains. If you're going to taper down the dose I suggest you run HGH for a lot longer than 12 weeks before tapering down.

    The HGH you're using is very potent stuff which explains the joint pain. If it gets any worse I suggest you lower the dose otherwise continue using as you have been and only taper down if sides are unbearable, but the joint pain issue is more than likely HGH related unless you caused yourself an injury while training.

    You can only take so much before the sides get really bad and once that happens you know not to take anymore than you're currently taking.

    Good luck.

    -Gear
    Thanks, I am going to hang out at 4IU until my body better adjusts. It's actually a little better now, so I am hoping it continues to improve.

  7. #7
    Silver-Bolt is offline Associate Member
    Join Date
    Jun 2008
    Location
    Portland, OR
    Posts
    477
    It took me about 8 weeks to ramp up to 4iu. No real sides other than a slight tingle in the finger tips. As soon as I bumped up to 5iu it hit me hard. My elbow joints were the worst. I could barely pick up a bottle of water. I dropped back to 4iu after a week and they went away. Have not attempted to go back up at this point.

  8. #8
    CygonX is offline New Member
    Join Date
    Aug 2008
    Location
    Dallas Area
    Posts
    46
    I went a lot faster on the ramp up, but I missed a shot one day, and then jumped back on 4IU the next day, and the pain was noticeably less. So it seems cumulative. Since then, and when I originally made this post, the joint pain seems to be tapering off thankfully. Also, the finger tingling and arms falling asleep thing seems to be reducing as well, I have no idea wtf causes those sides, but they seem to be common.

  9. #9
    jim37 is offline Associate Member
    Join Date
    Nov 2008
    Location
    missouri
    Posts
    174
    Blog Entries
    1
    i have done 6 iu miniquicks in am and pm and had great results but did have mild joint pain!! only did this in cutting cycle and do a maintenance dose now!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •